# SDR ASOA20141228382

- Difficulty date: December 28, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 34,088 hours, 19,318 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567616001
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT MLG FORWARD TRUNNION WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED THE CRACKS BY REAMING THE BOLT HOLES IN THE TRUNNION IAW EC5750-01655.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
